# SDR SWAA2024042567912

- Difficulty date: March 26, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2024-217709<[01] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 ITEM 9. SRM 51-40-02-0G-0 AND DWG 141A1110 SHEET 18 REV -. AND DWG 141A8380 SHEET 21 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] ITEM RII VERIFIED  REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 ITEM 9. SRM 51-40-02-0G-0 AND DWG 141A1110 SHEET 18 REV -. AND DWG 141A8380 SHEET 21 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.
